alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : REMILI, MOUSSADEK [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1

   1 / 2
to print
 Oudjedi, Linda. D., Lekhmissi, Belaib and Remili, Moussadek Asymptotic properties of solutions to third order neutral differential equations with delay. Proyecciones (Antofagasta), Mar 2019, vol.38, no.1, p.111-127. ISSN 0716-0917
    · abstract in english    · text in english

   2 / 2
to print
 Remili, Moussadek and Rahmane, Mebrouk Sufficient conditions for the boundedness and square integrability of Solutions of fourth-order differential equations. Proyecciones (Antofagasta), Mar 2016, vol.35, no.1, p.41-61. ISSN 0716-0917
    · abstract in english    · text in english

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information